# SDR SWAA2022022365153

- Difficulty date: September 20, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 32,699 hours, 19,331 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH WW VAPOR BARRIER AT STA 663; RBL25 MEASURING 4 IN LONG. / ACCOMPLISHED INTERIM REPAIR PER SRM 57-10-10-2R-2.
